# SDR A6WA2018072445947

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 35,079 hours, 34,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 589 BELOW CARGO DOOR REPAIRED.  REPAIR DENT AT FS 589 BELOW CARGO DOOR IAW EA AWAC-CRJ253-00991 REV A DATE 07/11/2018.
